RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Integers, 2018, Volume 18, Pages 38–9 (Mi integ3)  

Packing sets over finite abelian groups

Oliver Roche-Newtona, Ilya D. Shkredovbcd, Arne Winterhofa

a Johann Radon Institute for Computational and Applied Mathematics, Austrian Academy of Sciences, Linz, Austria
b Division of Number Theory, Steklov Mathematical Institute, Moscow, Russia
c IITP, Moscow, Russia
d MIPT, Dolgoprudnii, Russia

Funding Agency Grant Number
Austrian Science Fund F5509
F5511-N26
P 30405-N32
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
The first and third authors are supported by the Austrian Science Fund FWF Projects F5509 and F5511-N26, respectively, which are part of the Special Research Program “Quasi-Monte Carlo Methods: Theory and Applications” as well as by FWF Project P 30405-N32. The second author was supported in part by the Program of the Presidium of the Russian Academy of Sciences 01 “Fundamental Mathematics and its Applications’ under grant PRAS-18-01.



Document Type: Article
Received: 29.06.2017
Accepted:13.04.2018
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/integ3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019